# SDR DALA2023050803575

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 139,811 hours, 20,515 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 ON APPPROACH GEAR HANDLE EXTREMELY DIFFICULT TO EXTEND. GEAR UNSAFE LIGHT ILLUMINATED. CORRECTIVE ACTION: R/R MAIN LANDING GEAR SELECTOR VALVE PER B767-300 AMM 32-31. (4778888)
